Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 487394, 24 pages
http://dx.doi.org/10.1155/2012/487394
Research Article

Algorithms for General System of Generalized Resolvent Equations with Corresponding System of Variational Inclusions

1Scientific Computing Key Laboratory of Shanghai Universities and Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Center for General Education, Kaohsiung Medical University, Kaohsiung 807, Taiwan

Received 8 January 2012; Accepted 14 January 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Lu-Chuan Ceng and Ching-Feng Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu-Chuan Ceng and Ching-Feng Wen, “Algorithms for General System of Generalized Resolvent Equations with Corresponding System of Variational Inclusions,” Journal of Applied Mathematics, vol. 2012, Article ID 487394, 24 pages, 2012. https://doi.org/10.1155/2012/487394.